Skip to Main Content

Representation Theory

Published by the American Mathematical Society, the Representation Theory (ERT) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.7.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


The unicity of types for depth-zero supercuspidal representations
HTML articles powered by AMS MathViewer

by Peter Latham PDF
Represent. Theory 21 (2017), 590-610 Request permission


We establish the unicity of types for depth-zero supercuspidal representations of an arbitrary $p$-adic group $G$, showing that each depth-zero supercuspidal representation of $G$ contains a unique conjugacy class of typical representations of maximal compact subgroups of $G$. As a corollary, we obtain an inertial Langlands correspondence for these representations via the Langlands correspondence of DeBacker and Reeder.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 22E50
  • Retrieve articles in all journals with MSC (2010): 22E50
Additional Information
  • Peter Latham
  • Affiliation: Department of Mathematics, University of East Anglia, Norwich, United Kingdom
  • MR Author ID: 1145038
  • Email:
  • Received by editor(s): September 13, 2016
  • Received by editor(s) in revised form: October 3, 2017, and November 9, 2017
  • Published electronically: December 13, 2017
  • © Copyright 2017 American Mathematical Society
  • Journal: Represent. Theory 21 (2017), 590-610
  • MSC (2010): Primary 22E50
  • DOI:
  • MathSciNet review: 3735454